MAUDE Adverse Event Report: Medline Industries, LP CENTURION; NEEDLE HOLDER,MAYO HEGAR,OR 6(OR2500) ST

Medline Industries, LP CENTURION; NEEDLE HOLDER,MAYO HEGAR,OR 6(OR2500) ST
Catalog Number 67870
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
NEEDLE HOLDER,MAYO HEGAR,OR 6(OR2500) ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
three lakes drive, IL 60093--275
MDR Report Key50614752
Report Number1417592-2026-32536
Device Sequence Number10742615
Product Code GEN
UDI-Device Identifier00653160196894
UDI-Public00653160196894
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number67870
Device Lot Number2023091290
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown